# SDR CA140716006

- Difficulty date: July 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 57114035200
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GVI INSPECTION TECHNICIEN FOUND CORROSSION ON LEFT AND RIGHT FRONT AND REAR SPARS LOWER CAP IN THE FOLLOWINGS AREA, LEFT WING FRONT SPAR LOWER CAP BETWEEN RIB #9 TO 12, RIGHT WING FRONT SPAR LOWER CAP AT RIB 12, LEFT WING REAR SPAR LOWER CAP BETWEEN RIBS NR 12 TO 13, LEFT WING REAR SPAR LOWER CAP BETWEEN RIB 15 TO 16. SOME REPAIRED ARE ADDRESSED IN THE ATR SRM, BUT WAITING FOR APPROVED REPAIR FROM ATR TO OTHER AREA THAT ARE NOT SPECIFIC REPAIR (NOT IN THE SRM).
